Bilinear estimates related to the KP equations
Journées équations aux dérivées partielles (2000), article no. 19, 12 p.

We survey some recent results for the KP-II equation. We also give an idea for treating the “bad frequency interactions” of the bilinear estimates in the Fourier transform restriction spaces related to the KP-I equation.

@article{JEDP_2000____A19_0,
     author = {Tzvetkov, Nikolay},
     title = {Bilinear estimates related to the {KP} equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {19},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     mrnumber = {2001f:35358},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2000____A19_0/}
}
TY  - JOUR
AU  - Tzvetkov, Nikolay
TI  - Bilinear estimates related to the KP equations
JO  - Journées équations aux dérivées partielles
PY  - 2000
DA  - 2000///
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_2000____A19_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2001f:35358
LA  - en
ID  - JEDP_2000____A19_0
ER  - 
Tzvetkov, Nikolay. Bilinear estimates related to the KP equations. Journées équations aux dérivées partielles (2000), article  no. 19, 12 p. http://www.numdam.org/item/JEDP_2000____A19_0/

[1] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations I. Schrödinger equations, GAFA 3 (1993), 107-156, II. The KdV equation, GAFA 3 (1993), 209-262. | Zbl 0787.35098

[2] J. Bourgain, On the Cauchy problem for the Kadomtsev-Petviashvili equation, GAFA 3 (1993), 315-341. | MR 94d:35142 | Zbl 0787.35086

[3] J. Bourgain, Refinements of Strichartz inequality and applications to 2D-NLS with critical nonlinearity, IMRN 5 (1998), 145-171. | MR 99f:35184 | Zbl 0917.35126

[4] J. Colliander, C. E. Kenig, G. Staffilani, Local well-posedness and regularity properties of solutions of the generalized Kadomtsev-Petviashvili equations, in preparation.

[5] J. Colliander, C. E. Kenig, G. Staffilani, An Xs,b space approach to local well-posedness of Kadomtsev-Petviashvili-I equation, in preparation.

[6] J. Colliander, G. Staffilani, H. Takaoka, Global well-posedness for KdV below L2, MRL 6 (2000), 755-778. | MR 2000m:35159 | Zbl 0959.35144

[7] G. Fonseca, F. Linares, G. Ponce, Global well-posedness for the modified Korteweg- de Vries equation, Comm. PDE 24 (1999), 683-705. | MR 2000a:35210 | Zbl 0930.35154

[8] J. Ginibre, Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace, Séminaire Bourbaki, 796 (1995). | Numdam | Zbl 0870.35096

[9] P. Isaza, J. Mejia, Problemas de Cauchy local y global para la ecuacion de Kadomtsev-Petviashvili (KP-II) en espacios de Sobolev con indices negativos, Preprint.

[10] M. Keel, T. Tao Local and global well-posedness of wave maps on ℝ1+1 with rough data, IMRN, 21 (1998), 1117-1156. | MR 99k:58180 | Zbl 0999.58013

[11] C. E. Kenig, G. Ponce, L. Vega, Well-posedness of the initial value problem for the Korteweg-de Vries equation, J. AMS, 4 (1991), 323-347. | MR 92c:35106 | Zbl 0737.35102

[12] C. E. Kenig, G. Ponce, L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J., 71 (1993), 1-21. | MR 94g:35196 | Zbl 0787.35090

[13] C. E. Kenig, G. Ponce, L. Vega, A bilinear estimate with applications to the KdV equations, J. AMS, 9 (1996), 573-603. | MR 96k:35159 | Zbl 0848.35114

[14] C. E. Kenig, G. Ponce, L. Vega, Global well-posedness for semilinear wave equations, Preprint. | Zbl 0961.35092

[15] L. Molinet, J. C. Saut, N. Tzvetkov, On the KP-I equation, in preparation.

[16] H. Pecher, Global well-posedness below energy space for the 1D Zakharov system, Preprint. | Zbl 01690751

[17] J. C. Saut, Remarks on the generalized Kadomtsev-Petviashvili equations, Indiana Univ. Math. J., 42 (1993), 1017-1029. | MR 95j:35200 | Zbl 0814.35119

[18] J. C. Saut, N. Tzvetkov, The Cauchy problem for the fifth order KP equations, J. Math. Pures Appl. (2000), 307-338. | MR 2001d:35175 | Zbl 0961.35137

[19] M. Schwarz, Periodic solutions of Kadomtsev-Petviashvili, Adv. Math. 66 (1987), 217-233. | MR 89a:35024 | Zbl 0659.35084

[20] H. Takaoka, Global well-posedness for the Kadomtsev-Petviashvili II equation, Discrete Contin. Dynam. Systems 6 (2000), 483-499. | MR 2000m:35163 | Zbl 1021.35099

[21] H. Takaoka, N. Tzvetkov, On the local regularity of Kadomtsev-Petviashvili-II equation, Preprint, Orsay 1999. | Zbl 0977.35126

[22] H. Takaoka, N. Tzvetkov, On 2D dispersive models, in preparation.

[23] N. Tzvetkov, Global low regularity solutions for Kadomtsev-Petviashvili equation, Diff. Int. Eq. (to appear). | Zbl 0977.35125